# SDR DHL2008760532

- Difficulty date: April 11, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION AT RBL 24, BS 480 TO 690, PER B727 SRM 53-10-5 FIG 1 AND 53-10-2 FIG 7.
